Alert archive / Wyoming / High Wind Watches in 2017
High Wind Watch 25, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Nov 18, 2017, 2:49 AM MST for 4 counties in Wyoming. It took effect at Nov 19, 2017, 8:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 18, 2017, 2:49 AM MST (09:49 UTC)
- In effect from
- Nov 19, 2017, 8:00 PM MST
- Expired
- Nov 19, 2017, 1:30 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 108 kt
- 0-1 km storm-relative helicity
- -147 m²/s²
- 0-3 km storm-relative helicity
- -80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
414 WWUS75 KCYS 180949 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 249 AM MST Sat Nov 18 2017 ...HIGH WIND WATCH FOR WIND PRONE AREAS OF SOUTHEAST WYOMING SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... WYZ106-110-116-117-190000- /O.NEW.KCYS.HW.A.0025.171120T0000Z-171121T0000Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 249 AM MST Sat Nov 18 2017 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... The National Weather Service in Cheyenne has issued a High Wind Watch, which is in effect from Sunday afternoon through Monday afternoon. * TIMING...Sunday afternoon through Monday afternoon * WINDS...West to southwest winds of 35 to 45 mph sustained with gusts to 65 mph possible. * IMPACTS...Mainly to transportation on Interstate 80 and 25 across southeast Wyoming. Light weight and high profile vehicles may face increased threat for blow off and blow overs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
3 follow-up statements
980 WWUS75 KCYS 182133 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 233 PM MST Sat Nov 18 2017 ...High Wind Watch for wind prone areas of southeast Wyoming Sunday evening through Monday afternoon... WYZ106-110-116-117-191030- /O.EXT.KCYS.HW.A.0025.171120T0300Z-171121T0000Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 233 PM MST Sat Nov 18 2017 ...HIGH WIND WATCH NOW IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... * TIMING...Sunday mid-evening through Monday afternoon. * WINDS...West to southwest winds of 35 to 45 mph sustained with gusts over 60 mph possible. * IMPACTS...Mainly to transportation on Interstate 80 and 25 across southeast Wyoming. Light weight and high profile vehicles may face increased threat for blow off and blow overs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
638 WWUS75 KCYS 190128 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 628 PM MST Sat Nov 18 2017 ...High Wind Watch for Wind Prone Areas of Southeast Wyoming Sunday Evening through Monday Afternoon... WYZ106-110-116-117-191200- /O.CON.KCYS.HW.A.0025.171120T0300Z-171121T0000Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 628 PM MST Sat Nov 18 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... * TIMING...Sunday evening through Monday afternoon. * WINDS...West to southwest winds 35 to 45 mph sustained with gusts to 65 mph possible. * IMPACTS...Mainly to transportation on Interstate 80 and 25 across southeast Wyoming. Light weight and high profile vehicles may encounter threat for blow off and blow overs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
179 WWUS75 KCYS 190830 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 130 AM MST Sun Nov 19 2017 ...High Wind Warning for Wind Prone Areas of Southeast Wyoming This Evening through Monday Afternoon... ...High Wind Watch for Much of Southeast Wyoming Late Monday Morning Through the Afternoon... WYZ106-110-116-117-192330- /O.UPG.KCYS.HW.A.0025.171120T0300Z-171121T0000Z/ /O.NEW.KCYS.HW.W.0032.171120T0000Z-171121T0300Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 130 AM MST Sun Nov 19 2017 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM MST MONDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from 5 PM this afternoon to 8 PM MST Monday. The High Wind Watch is no longer in effect. * TIMING...5 PM This Afternoon Through 8 PM Monday Afternoon. * WINDS...West to southwest winds 35 to 45 mph sustained with gusts to 65 mph possible. * IMPACTS...Mainly to transportation on Interstate 80 and 25 across southeast Wyoming. Light weight and high profile vehicles may encounter threat for blow off and blow overs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ101-104-105-107-109-115-118-192330- /O.NEW.KCYS.HW.A.0026.171120T1800Z-171121T0000Z/ Converse County Lower Elevations-Ferris/Seminoe/Shirley Mountains- Shirley Basin-East Platte County-Central Carbon County- Laramie Valley-Central Laramie County- Including the cities of Bill, Douglas, Deer Creek, Glenrock, Seminoe Dam, Medicine Bow, Shirley Basin, Wheatland, Guernsey, Rawlins, Bosler, Laramie, and Cheyenne 130 AM MST Sun Nov 19 2017 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... The National Weather Service in Cheyenne has issued a High Wind Watch, which is in effect from 11 AM Monday through 5 PM Monday afternoon. * TIMING...11 AM Monday Through 5 PM Monday * WINDS...West 35 to 45 MPH sustained with gusts to 60 MPH possible. * IMPACTS...Mainly to transportation. Increased blow off and blow over risk for high profile and light weight vehicles especially on north to south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 17, 10:30 PM MST, 4 hours 19 minutes earlier.
Area forecast discussion, Nov 17, 10:30 PM MST, 4 hours 19 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1030 PM MST Fri Nov 17 2017
.UPDATE...
Issued at 825 PM MST Fri Nov 17 2017
Evening water vapor loop showed the mid/upper level trough axis
from western WY through central UT. Area of snowfall associated
with a shortwave over central WY was moving southeast. Cold front
that moved through the CWA earlier this afternoon extended from
southeast UT across central CO and KS, with an extensive band of
post-frontal precipitation. Mountain SNOTELs indicated another 4-6
inches of snowfall since early this afternoon. Hourly snow rates
have decreased somewhat, with a gradual tapering trend through
midnight. Will be tweaking PoPs and weather grids to account for
the radar trends.
&&
.SHORT TERM...(This evening through Saturday night)
Issued at 230 PM MST Fri Nov 17 2017
Current observations and webcams across southeast Wyoming show
snowfall mainly west of Interstate 25, with mainly rain showers
further east and even a few lightning strikes along and south of
Interstate 80 earlier this afternoon. Main surge of cold air looks
like its starting to move into the area across Carbon and Albany
counties at this hour, with one quarter mile to one half mile
visibilities and falling temperatures from Rawlins to Laramie.
Current headlines look ok, with difficult travel conditions around
the Elk Mountain and Arlington areas. Will have to keep an eye on
the I-80 summit and Laramie valley over the next 3 to 6 hours with
this next area of moderate snowfall, if road temperatures fall
quickly, may need additional Winter Weather Advisories for these
locations as well with 2 to 4 inches of snow expected. Further
east, most areas across the High Plains have been in the warm
sector of the frontal system, which has been stationary across the
area, so even as the rain changes to snow this evening,
accumulations should be less than two inches on grassy surfaces.
Wind concerns will continue to subside tonight, but can't rule
out some blowing snow across the wind prone areas that are
receiving snowfall this afternoon. Precipitation will gradually
come to an end from northwest to southeast after midnight.
For the beginning of the weekend, models show northwest flow aloft
on Saturday with colder than average temperatures in the 30's to
low 40's across most of the region. West to northwest winds will
be gusty for most of the day with sustained winds between 15 to 30
mph and gusts up to 45 mph. It will be dry with no precipitation
expected through Saturday night.
.LONG TERM...(Sunday through Thursday)
Issued at 307 AM MST Fri Nov 17 2017
Sunday...A decent warming trend begins as the flow aloft backs to
almost straight westerly with a surface lee trough forming. With a
bone dry airmass, no precipitation is anticipated. Will stick close
to guidance maximum temperatures.
Monday...Fast moving shortwave trough aloft approaches from southern
Idaho in the afternoon with strong zonal flow aloft helping to
produce a windy day. Continued mild like Sunday based on thicknesses
and 700 mb temperatures. By early evening, chances for showers will
spread across Carbon County in the moist orographic flow aloft.
Tuesday...Fast moving shortwave trough aloft moves southeast into
Colorado by dawn, with fast northwest flow aloft across our counties
in the afternoon. Drying out in the afternoon behind the shortwave
trough aloft and breezy to windy per progged surface to 700 mb
gradients.
Wednesday...Another warming trend begins with rising heights and
thicknesses on northwest flow aloft. Flow at the surface and aloft
remains strong enough for windy conditions, and possible high wind
criteria across our wind prone locations.
Thanksgiving...Mild temperatures continue as the flow aloft backs to
westerly with relatively high heights aloft...5780 meters at 500 mb,
along with downslope warming. Low and mid level moisture look too
scant for any precipitation.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday evening)
Issued at 1030 PM MST Fri Nov 17 2017
IFR-LIFR VIS/MVFR CIG in moderate snow will impact KLAR and KCYS
through 08Z. A period of MVFR CIG is forecast at KSNY and KAIA until
09Z. VFR conditions will prevail after 09Z. Gusty NW winds of 25-35
KT will continue through Saturday afternoon.
&&
.FIRE WEATHER...
Issued at 138 PM MST Fri Nov 17 2017
Temperatures will be colder tonight and Saturday behind a frontal
system that will slowly progress eastward. No Fire Weather
concerns this weekend and next week due to precipitation today
along with colder temperatures. It will be drier next week with
mild temperatures each day.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Warning until 11 PM MST this evening for WYZ112-
114.
Winter Weather Advisory until 11 PM MST this evening for WYZ110-
115-116.
NE...None.
&&
UPDATE...MAJ
SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...MAJ
FIRE WEATHER...TJT/GCCHazardous weather outlook, Nov 17, 4:07 PM MST, 10 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 407 PM MST Fri Nov 17 2017 WYZ101>109-111-113-117>119-182315- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- Southwest Carbon County-Upper North Platte River Basin- South Laramie Range Foothills-Central Laramie County- East Laramie County- 407 PM MST Fri Nov 17 2017 This hazardous weather outlook is for portions of east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TONIGHT Light snow will continue through late this evening before ending. Accumulations will range from one to two inches, mainly above 6000 feet. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY It will be breezy to windy through much of this forecast period. The period of strongest winds to affect the wind prone areas of southeast Wyoming will be Sunday through Tuesday. .Spotter information statement... Spotter activation will not be required at this time. NEZ002-003-019>021-054-055-095-096-182315- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux- 407 PM MST Fri Nov 17 2017 This hazardous weather outlook is for portions of western Nebraska. .DAY ONE...TONIGHT Light rain will mix with and change to snow this evening before ending. Only a light dusting on grassy surfaces is expected. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be required at this time. WYZ110-112-114>116-182315- North Snowy Range Foothills-Sierra Madre Range-Snowy Range- Laramie Valley-South Laramie Range- 407 PM MST Fri Nov 17 2017 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TONIGHT Periods of moderate to heavy snow will continue to accumulate over the Snowy and Sierra Madre mountains. Light to moderate snow and blowing snow wil create difficult travel conditions along Interstate 80 from Arlington east to the Summit. Winter Storm Warnings and Winter Weather Advisories are in effect for these areas through late this evening. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY It will be breezy to windy through much of this forecast period. .Spotter information statement... Spotter activation will not be required, however reports of snowfall will be appreciated.
In the hours before
Special weather statement, Nov 17, 9:06 PM MST, 5 hours 43 minutes before
Special Weather Statement...CORRECTED National Weather Service Cheyenne WY 906 PM MST Fri Nov 17 2017 NEZ019-020-054-WYZ106>108-117>119-180530- Scotts Bluff-Banner-Kimball- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-South Laramie Range Foothills- Central Laramie County-East Laramie County- Including the cities of Scottsbluff, Gering, Harrisburg, Kimball, Bordeaux, Wheatland, Guernsey, Torrington, Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs 906 PM MST Fri Nov 17 2017 An area of light to moderate snow will move southeast into extreme southeast Wyoming and southwest Nebraska Panhandle through 1030 PM this evening. Visibilities will be reduced to a half mile at times. Interstate 25 and Highway 85 were snow covered and slick. Motorists should reduce speeds and allow extra travel time. Up to an inch of snow is expected to accumulate.
Special weather statement, Nov 17, 9:29 PM MST, 5 hours 20 minutes before
Special Weather Statement National Weather Service Cheyenne WY 929 PM MST Fri Nov 17 2017 WYZ110-180630- North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 929 PM MST Fri Nov 17 2017 Sustained west to northwest winds of 35 to 45 mph with gusts to 55 mph will occur across the north Snowy Range Foothills including the Interstate 80 corridor through Arlington and Elk Mountain late this evening. These strong winds will produce areas of blowing and drifting snow with visibilities between a quarter and half mile at times. Motorists traveling along this stretch of Interstate 80 should be prepared for rapidly reduced visibility over short distances and icy road surfaces.
Local storm report, Nov 17, 9:38 PM MST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
938 PM MST FRI NOV 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.76N 106.51W
11/17/2017 M58 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE HALLECK RIDGE. SUSTAINED WIND 45MPH.
&&
DDEALSpecial weather statement, Nov 17, 10:36 PM MST, 4 hours 13 minutes before
Special Weather Statement National Weather Service Cheyenne WY 1036 PM MST Fri Nov 17 2017 WYZ106>108-115>119-180730- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- Including the cities of Bordeaux, Wheatland, Guernsey, Torrington, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs 1036 PM MST Fri Nov 17 2017 An area of moderate snow will move south across southeast Wyoming through 1230 AM. Visibilities will be reduced to a half mile in falling and blowing snow. Interstates 25 and 80 and Highway 85 will be snow covered and slick. Motorists should reduce speeds and allow extra travel time. An inch or two of snow is expected.
Local storm report, Nov 18, 1:02 AM MST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
102 AM MST SAT NOV 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW 35 S RAWLINS 41.28N 107.23W
11/17/2017 E7.0 INCH CARBON WY PARK/FOREST SRVC
SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
ACCUMULATION WAS OVER PAST 18 HOURS.
1100 AM HEAVY SNOW 19 WSW ENCAMPMENT 41.10N 107.13W
11/17/2017 E16.6 INCH CARBON WY PARK/FOREST SRVC
DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8880 FEET. SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS
OVER PAST 18 HOURS.
1100 AM SNOW 14 E DIXON 41.03N 107.27W
11/17/2017 E5.0 INCH CARBON WY PARK/FOREST SRVC
BATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7440 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
ACCUMULATION WAS OVER PAST 18 HOURS.
1100 AM SNOW 17 SW ENCAMPMENT 41.03N 107.03W
11/17/2017 E7.0 INCH CARBON WY PARK/FOREST SRVC
SANDSTONE RANGER STATION SNOTEL IN THE SIERRA MADRE
RANGE. ELEVATION 8150 FEET. SNOW WATER EQUIVALENT IS
0.7 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
ACCUMULATION WAS OVER PAST 18 HOURS.
1100 AM HEAVY SNOW 10 WSW ENCAMPMENT 41.15N 106.97W
11/17/2017 E14.4 INCH CARBON WY PARK/FOREST SRVC
OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
10000 FEET. SNOW WATER EQUIVALENT IS 1.2 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS
OVER PAST 18 HOURS.
1100 AM HEAVY SNOW 5 SW ENCAMPMENT 41.16N 106.86W
11/17/2017 E12.0 INCH CARBON WY PARK/FOREST SRVC
WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1.
ACCUMULATION WAS OVER PAST 18 HOURS.
1100 AM HEAVY SNOW 10 SW ENCAMPMENT 41.11N 106.93W
11/17/2017 E13.2 INCH CARBON WY PARK/FOREST SRVC
LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 1.1 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1.
ACCUMULATION WAS OVER PAST 18 HOURS.
1100 AM HEAVY SNOW 2 SW HOG PARK RESERVOIR 41.01N 106.90W
11/17/2017 E16.6 INCH CARBON WY PARK/FOREST SRVC
WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8950 FEET. SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS
OVER PAST 18 HOURS.
1100 AM HEAVY SNOW 11 SSE ENCAMPMENT 41.06N 106.71W
11/17/2017 E14.4 INCH CARBON WY PARK/FOREST SRVC
BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9820 FEET. SNOW WATER EQUIVALENT IS 1.2 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1.
ACCUMULATION WAS OVER PAST 18 HOURS.
1100 AM SNOW 17 ENE RIVERSIDE 41.31N 106.48W
11/17/2017 E10.0 INCH CARBON WY PARK/FOREST SRVC
SOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
8440 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS
OVER PAST 18 HOURS.
1100 AM HEAVY SNOW 12 WNW CENTENNIAL 41.37N 106.32W
11/17/2017 E19.2 INCH ALBANY WY PARK/FOREST SRVC
NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
10130 FEET. SNOW WATER EQUIVALENT IS 1.6 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS
OVER PAST 18 HOURS.
1100 AM HEAVY SNOW 30 WNW LARAMIE 41.48N 106.12W
11/17/2017 E21.6 INCH CARBON WY PARK/FOREST SRVC
SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050
FEET. SNOW WATER EQUIVALENT IS 1.8 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER
PAST 18 HOURS.
1100 AM HEAVY SNOW 7 NW CENTENNIAL 41.37N 106.21W
11/17/2017 E14.4 INCH ALBANY WY PARK/FOREST SRVC
BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240
FEET. SNOW WATER EQUIVALENT IS 1.2 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER
PAST 18 HOURS.
1100 AM HEAVY SNOW 6 SW CENTENNIAL 41.24N 106.19W
11/17/2017 E13.2 INCH ALBANY WY PARK/FOREST SRVC
CINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574
FEET. SNOW WATER EQUIVALENT IS 1.1 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER
PAST 18 HOURS.
1100 AM HEAVY SNOW 21 SSE ELK MOUNTAIN 41.41N 106.26W
11/17/2017 E24.0 INCH CARBON WY PARK/FOREST SRVC
MEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500
FEET. SNOW WATER EQUIVALENT IS 2.0 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER
PAST 18 HOURS.
&&
GCLAYCOMLocal storm report, Nov 18, 1:07 AM MST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
107 AM MST SAT NOV 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM SNOW 17 SW ENCAMPMENT 41.03N 107.03W
11/17/2017 E7.0 INCH CARBON WY PARK/FOREST SRVC
SANDSTONE RANGER STATION SNOTEL IN THE SIERRA MADRE
RANGE. ELEVATION 8150 FEET. SNOW WATER EQUIVALENT IS
0.7 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
ACCUMULATION WAS OVER PAST 18 HOURS.
1100 PM SNOW 35 S RAWLINS 41.28N 107.23W
11/17/2017 E7.0 INCH CARBON WY PARK/FOREST SRVC
SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
ACCUMULATION WAS OVER PAST 18 HOURS.
1100 PM SNOW 14 E DIXON 41.03N 107.27W
11/17/2017 E5.0 INCH CARBON WY PARK/FOREST SRVC
BATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7440 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
ACCUMULATION WAS OVER PAST 18 HOURS.
1100 PM HEAVY SNOW 21 SSE ELK MOUNTAIN 41.41N 106.26W
11/17/2017 E24.0 INCH CARBON WY PARK/FOREST SRVC
MEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500
FEET. SNOW WATER EQUIVALENT IS 2.0 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER
PAST 18 HOURS.
1100 PM HEAVY SNOW 6 SW CENTENNIAL 41.24N 106.19W
11/17/2017 E13.2 INCH ALBANY WY PARK/FOREST SRVC
CINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574
FEET. SNOW WATER EQUIVALENT IS 1.1 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER
PAST 18 HOURS.
1100 PM HEAVY SNOW 7 NW CENTENNIAL 41.37N 106.21W
11/17/2017 E14.4 INCH ALBANY WY PARK/FOREST SRVC
BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240
FEET. SNOW WATER EQUIVALENT IS 1.2 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER
PAST 18 HOURS.
1100 PM HEAVY SNOW 2 SW HOG PARK RESERVOIR 41.01N 106.90W
11/17/2017 E16.6 INCH CARBON WY PARK/FOREST SRVC
WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8950 FEET. SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS
OVER PAST 18 HOURS.
1100 PM HEAVY SNOW 10 WSW ENCAMPMENT 41.15N 106.97W
11/17/2017 E14.4 INCH CARBON WY PARK/FOREST SRVC
OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
10000 FEET. SNOW WATER EQUIVALENT IS 1.2 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS
OVER PAST 18 HOURS.
1100 PM HEAVY SNOW 10 SW ENCAMPMENT 41.11N 106.93W
11/17/2017 E13.2 INCH CARBON WY PARK/FOREST SRVC
LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 1.1 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1.
ACCUMULATION WAS OVER PAST 18 HOURS.
1100 PM HEAVY SNOW 5 SW ENCAMPMENT 41.16N 106.86W
11/17/2017 E12.0 INCH CARBON WY PARK/FOREST SRVC
WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1.
ACCUMULATION WAS OVER PAST 18 HOURS.
1100 PM HEAVY SNOW 30 WNW LARAMIE 41.48N 106.12W
11/17/2017 E21.6 INCH CARBON WY PARK/FOREST SRVC
SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050
FEET. SNOW WATER EQUIVALENT IS 1.8 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER
PAST 18 HOURS.
1100 PM HEAVY SNOW 12 WNW CENTENNIAL 41.37N 106.32W
11/17/2017 E19.2 INCH ALBANY WY PARK/FOREST SRVC
NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
10130 FEET. SNOW WATER EQUIVALENT IS 1.6 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS
OVER PAST 18 HOURS.
1100 PM HEAVY SNOW 11 SSE ENCAMPMENT 41.06N 106.71W
11/17/2017 E14.4 INCH CARBON WY PARK/FOREST SRVC
BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9820 FEET. SNOW WATER EQUIVALENT IS 1.2 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1.
ACCUMULATION WAS OVER PAST 18 HOURS.
1100 PM SNOW 17 ENE RIVERSIDE 41.31N 106.48W
11/17/2017 E10.0 INCH CARBON WY PARK/FOREST SRVC
SOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
8440 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS
OVER PAST 18 HOURS.
1100 PM HEAVY SNOW 19 WSW ENCAMPMENT 41.10N 107.13W
11/17/2017 E16.6 INCH CARBON WY PARK/FOREST SRVC
DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8880 FEET. SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS
OVER PAST 18 HOURS.
&&
GCLAYCOMNearby
High Wind Watches in Wyoming, 2017Every high wind watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.